PDA

View Full Version : can't stay awake in school


johndoe1112
October 31st, 2013, 10:11 PM
i use to take a a.d.d medication called concerta and one day it stoped working for me in the 5 grade so i tryed the generic version like my doctor suggested and it make me very anger and i would lash out and fight people so i got taken off medicine and ever since then i keep going to sleep in school i wanted to know if that is a side effect of being taken off the medicine or the medicine was keeping me up the whole time because i have heard people saying that ritilian keeps people awake
plese help

Katiya
November 1st, 2013, 12:32 AM
Its likely not from the medicine. I could never stay awake in school. I didn't have any disorders. Just sleep deprived lol you know its bad when you can fall asleep in those hard metal chairs over a metal desk. Lol

johndoe1112
November 1st, 2013, 12:42 AM
Its likely not from the medicine. I could never stay awake in school. I didn't have any disorders. Just sleep deprived lol you know its bad when you can fall asleep in those hard metal chairs over a metal desk. Lol

its everyday they had to get the nurse for people who get knocked out or have seizures or other medical problems in our school to wake me up on day it took 30 minutes of shaking me and now they think im on drugs

Katiya
November 1st, 2013, 12:48 AM
its everyday they had to get the nurse for people who get knocked out or have seizures or other medical problems in our school to wake me up on day it took 30 minutes of shaking me and now they think im on drugs

Have you ever been tested for a sleep disorder or narcolepsy? If I enter a very deep sleep after long deprivation its nearly impossible to wake me. Many disorders can cause this state of sleep at random times. It could possibly be a different neurological problem. You could consult with a neurologist or sleep specialist or just your regular doc.


If your not on drugs at all then just consent to a test and that will clear that up.

JamesSuperBoy
November 1st, 2013, 12:48 AM
i use to take a a.d.d medication called concerta and one day it stoped working for me in the 5 grade so i tryed the generic version like my doctor suggested and it make me very anger and i would lash out and fight people so i got taken off medicine and ever since then i keep going to sleep in school i wanted to know if that is a side effect of being taken off the medicine or the medicine was keeping me up the whole time because i have heard people saying that ritilian keeps people awake
plese help

Do you get enough sleep at night?
It maybe is stopping the meds - but I think the first thing is sleep at night.

johndoe1112
November 1st, 2013, 01:12 AM
i was tested for a sleeping problem and they told my mom to let me go to sleep whenever i wanted but that did not work because i had to go to school so my mom also put me on a sleep aid but when i was taken off of it i suffered from withdraw soo

ksdnfkfr
November 1st, 2013, 01:25 AM
Unfortunately there is a lot of 'could be' with this.
I have delayed phase sleep syndrome, which means
my natural cycle is to be up all night and sleep during
day. So it could be something like that. Or it could be
a throwback to medication you have been on. Whatever
the reason, it taking 30 minutes to wake you up is serious.
Not life threateningly serious, but def a sleep disorder of
some kind that needs to be seriously examined.

johndoe1112
November 1st, 2013, 01:29 PM
ok thank you very much